# SDR IXXA20161214207

- Difficulty date: October 25, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1263-1285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1263-1285 CENTER TOP PLATE TORQUE BOX PLATE HAS SEVERAL AREAS OF CORROSION.  BLEND THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07. DRILLED NEW WEB IAW SRM 51-40-05.
